Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Weak form of equidistribution theorem for harmonic measures of foliations by hyperbolic surfaces


Author: Shigenori Matsumoto
Journal: Proc. Amer. Math. Soc. 144 (2016), 1289-1297
MSC (2010): Primary 53C12; Secondary 57R30
Published electronically: November 18, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the equidistribution theorem of C. Bonatti and X. Gómez-Mont for a special kind of foliations by hyperbolic surfaces does not hold in general, and we seek a weaker form valid for general foliations by hyperbolic surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C12, 57R30

Retrieve articles in all journals with MSC (2010): 53C12, 57R30


Additional Information

Shigenori Matsumoto
Affiliation: Department of Mathematics, College of Science and Technology, Nihon University, 1-8-14 Kanda, Surugadai, Chiyoda-ku, Tokyo, 101-8308 Japan
Email: matsumo@math.cst.nihon-u.ac.jp

DOI: https://doi.org/10.1090/proc/12852
Keywords: Foliations, harmonic measures, equidistribution
Received by editor(s): January 12, 2015
Published electronically: November 18, 2015
Additional Notes: The author was partially supported by Grant-in-Aid for Scientific Research (C) No. 25400096.
Communicated by: Kevin Whyte
Article copyright: © Copyright 2015 American Mathematical Society